About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 997-1005
http://dx.doi.org/10.1155/IJMMS.2005.997

Existence and stability of periodic solutions for a class of generalized nonautonomous neural networks with distributed delays

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2Department of Mathematics and Statistics, McGill University, Montreal, QC H3A 2K6, Canada
3Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada

Received 22 April 2004; Revised 28 February 2005

Copyright © 2005 Hindawi Publishing Corporation

Abstract

By using the continuation theorem of coincidence degree theory and Lyapunov functions, we study the existence and global stability of periodic solutions for a class of generalized nonautonomous neural networks with distributed delays.